ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Items where Subject is "Interdisciplinary Mathematical Sciences"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators Name | Item Type
Jump to: A | B | D | L | M | V
Number of items at this level: 7.

A

Agnihotri, R and Vaishya, L (2022) A note on holomorphic generalized eta quotient. In: Acta Mathematica Hungarica .

B

Banerjee, A (2023) Two criteria for locally noetherian Grothendieck categories. In: Journal of Pure and Applied Algebra, 227 (3).

Banerjee, A and Kour, S (2022) On measurings of algebras over operads and homology theories. In: Algebraic and Geometric Topology, 22 (3). pp. 1113-1158.

D

D’Silva, Sheldon and Chakraborty, Shreya and Kahali, Bratati (2022) Concurrent outcomes from multiple approaches of epistasis analysis for human body mass index associated loci provide insights into obesity biology. In: Scientific Reports, 12 (1). ISSN 2045-2322

L

Londhe, M (2022) Dynamics of polynomial semigroups: measures, potentials, and external fields. In: Journal d'Analyse Mathematique .

M

Maiti, A (2022) Some computations in string topology. In: Indian Journal of Pure and Applied Mathematics .

V

Vaidya, PG and Angadi, S (2003) A Method to Enhance Noise Reduction for Data Generated from a Known Differential Equation. In: Progress of Theoretical Physics Supplement, 150 . pp. 469-472.

This list was generated on Tue Feb 7 20:26:43 2023 IST.